# SDR ABXA9900805

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

WHEN THROTTLE WAS RETARDED FOR DESCENT, NR 1 LOW OIL PRESSURE LIGHT CAME ON.  THROTTLE WAS PULLED BACK TO IDLE, LOW OIL PRESSURE LIGHT STAYED ON.  OIL PRESSURE WAS 41 PSI, TEMP 75 DEGREES AND QUANTITY WAS 4.2 GALLONS.  SHUT ENGINE DOWN IAW ABNORMAL PROCEDURES.  OIL PRESSURE REMAINED ABOVE 10 PSI.  INSPECTED NR 1 ENGINE OIL FILTER, NO CONTAMINATION FOUND.  CLEANED CANNON PLUG AT OIL PRESSURE SWITCH.  RAN ENGINE AT SEVERAL POWER SETTINGS.  NO FURTHER DISCREPANCIES NOTED.
